# SDR WRLA2008104

- Difficulty date: December 8, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Debonded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND-DURING 1C+12A CHK, EGAT MECHANIC FOUND LEFT WING INBOARD FLAP VANE LWR SKIN EXISTING REPAIR DISBOND & EXTEND TO THE ORIGINAL SKIN AT XIFH=152~XIFH=213(61 X 19), THE EXISTING REPAIR:(70 X31) AND XIFH=243~XIFH=258 (15X23) REFER TO EGAT NRC U01026.  OPEN
